Representation formulas for integrated semigroups and sine families.
Aequationes mathematicae, Tome 44 (1992) no. 1, pp. 278-291
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
integrated semigroups, sine-functional equation, infinitesimal generators, sine family
@article{AM2_1992__44_1_137498,
author = {Hisamitsu Serizawa},
title = {Representation formulas for integrated semigroups and sine families.},
journal = {Aequationes mathematicae},
pages = {278--291},
year = {1992},
volume = {44},
number = {1},
zbl = {0783.47057},
url = {http://geodesic.mathdoc.fr/item/AM2_1992__44_1_137498/}
}
Hisamitsu Serizawa. Representation formulas for integrated semigroups and sine families.. Aequationes mathematicae, Tome 44 (1992) no. 1, pp. 278-291. http://geodesic.mathdoc.fr/item/AM2_1992__44_1_137498/